On the analysis of a set of characteristics

J. Perkal

Applicationes Mathematicae (1960)

  • Volume: 5, Issue: 1, page 35-45
  • ISSN: 1233-7234

How to cite

top

J. Perkal. "On the analysis of a set of characteristics." Applicationes Mathematicae 5.1 (1960): 35-45. <http://eudml.org/doc/265670>.

@article{J1960,
author = {J. Perkal},
journal = {Applicationes Mathematicae},
keywords = {applications of probability theory and statistics},
language = {eng},
number = {1},
pages = {35-45},
title = {On the analysis of a set of characteristics},
url = {http://eudml.org/doc/265670},
volume = {5},
year = {1960},
}

TY - JOUR
AU - J. Perkal
TI - On the analysis of a set of characteristics
JO - Applicationes Mathematicae
PY - 1960
VL - 5
IS - 1
SP - 35
EP - 45
LA - eng
KW - applications of probability theory and statistics
UR - http://eudml.org/doc/265670
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.